Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

Clindomycin related problem

I had my gallbladder removed December 12th. After about a week I felt pretty good and was not having many problems with food. Than a week ago I had a terrible headache, low grade fever, chills, severe nausea, abdomen distension, and redness around the navel that was warm to the touch. Since my surgeon was in surgery, I saw my internist who immediately put a call in to my surgeon because he felt sure I had an infection. Someone from my doctor'sdepartment called in a prescripton for clindomycin. I feel somewhat better but I still have pain in my abdomen, nausea, chills, abdomen distention. I saw the surgeon two days ago and he has ordered a CT scan. After reading the entries about other people's problems, I am wondering if I should see a gastrointerologist. Could the clindomycin have caused my problems that I am still having? I have a very strange colored stool, it is the color of betadine. Help!


This discussion is related to Problems after gall bladder removal.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem